Comparison results for Monge-Ampère type equations with lower order terms

Barbara Brandolini, Barbara Brandolini

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

In this paper we deal with Monge-Ampère type equations in two dimensions and, using the symmetrization with respect to the perimeter, we prove some comparison results for solutions of such equations involving the solutions of conveniently symmetrized problems.
Original languageEnglish
Pages (from-to)455-468
Number of pages14
JournalNODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS
Volume10
Publication statusPublished - 2003

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Comparison results for Monge-Ampère type equations with lower order terms'. Together they form a unique fingerprint.

Cite this